Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    lose days after a sz?
    avatar
    hula_dancer73 posted:
    hi all.

    How come you lose a day or more when you have had a sz. I have laways wondered about it.

    IT always happenes to me.

    Say it is tuesday that I had one I lose or gain a day, sothe tuesday may become wed or even thrusday that I feel.

    IT just has always caused cursiousty.

    hula_dancer
    Reply
     
    avatar
    BlazingTiger responded:
    The best way I can explain it is. Your mind & body run a marathon in such a short period of time. it just takes time for your body to recover from it. As Candi once put it there is like an electrical storm going on in the brain. The body over exerts itself in such a short amount of time. This is the best explanation I can think of at this time.

    Jason
     
    avatar
    hula_dancer73 responded:
    hi again, I had anther sz and lost time and another day, i was behind by one day and lost time as well.

    I hat this.

    Blazing TIger already answered somewhere on here, but does anyon e lese have suggestions as to why this happenes?

    Mahola. (thank you) in Hawiian

    hula_dancer
     
    avatar
    anthonybrownii replied to hula_dancer73's response:
    I agree with Blazing Tiger. I am like a drunk who sleeps it off and when I wake up I feel energetic but for partials I feel like I am in the twilight zone because time moved but the answer I might give you was what you asked me a few minutes ago and they think I was day dreaming or ignoring them.


    Helpful Tips

    Make sure no changes are made to your medications…
    This letter has been created by the Epilepsy Foundation to make explicitly sure that no substitutions are made to your prescription without ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center